Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On birth control, have cramping, lightheadedness, nausea, period with dark brown stuff, negative pregnancy test. Cause?

Hello, I am a 20 year old female that is experiencing some cramping and lightheadness along with nausea in the morning. Also, I have my period but it s only the dark brown stuff and no blood has come out. I am on birth control called Junel. I am wondering if the shorten period along with the cramping and nasuea could come from stress or could I be pregnant again? I have taken pregnancy tests and they all came back negitive but that was before I got this period. Christina
Asked On : Mon, 30 Jul 2012
Answers:  0 Views:  37 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor